# SDR 9EKA2015052720

- Difficulty date: May 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N511EV
- Make and model: Bell 214ST
- Aircraft serial: 28105
- Aircraft time: 2,924 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 214040409121
- Condition: Cracked
- Location: Tail Rotor
- Part time: 912 hours
- Component: Tail Gear Box, Bell
- Component part number: 214040011119FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE TAIL ROTOR GEAR BOX LOWER LT CASE AROUND MOUNTING STUD BROKEN.
